MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,22.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S4,22.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2356
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee to address infection -- hematogenous seeding, (b)(6), being treated with doxycycline.Date of implantation: (b)(6) 2014, date of revision: (b)(6) 2020, (right knee).Treatment: i&d with revision of tibial insert.
 
Event or Problem Description
Medical records received.On (b)(6) 2020, the patient underwent a right knee revision with tibial insert exchange, irrigation and debridement, and placement of antibiotic pellet to address infection.The patient was experiencing pain, swelling, warmth, and instability.The surgeon noted synovitis within the operative note.The tibial tray, patellar component, and femoral component were retained.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 health effect - clinical code.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S4,22.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11404699
Report Number1818910-2021-04217
Device Sequence Number11904121
Product Code NJL
UDI-Device Identifier10603295242437
UDI-Public10603295242437
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2356
Device Catalogue Number962356
Device Lot Number243750
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/24/2021
04/19/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date03/13/2021
04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA TC3 FEM RT SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,22.5; UNIVERSAL FEM SLV DIS POR 40MM; DEPUY CMW 2 20G; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 45MM; PFC SIGMA FEM POST AUG SZ4 4MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA DIS AUG 4MM,SZ4,RGHT; PFC*SIGMA TC3 FEM RT SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,22.5; UNIVERSAL FEM SLV DIS POR 40MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight100